Equivalence of holonomic differential equations
Lobachevskii journal of mathematics, Tome 3 (1999), pp. 39-71
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
filtered manifold, graded Lie algebra, contact distribution.
Mots-clés : Cartan connection
Mots-clés : Cartan connection
@article{LJM_1999_3_a2,
author = {B. M. Doubrov and B. P. Komrakov and T. Morimoto},
title = {Equivalence of holonomic differential equations},
journal = {Lobachevskii journal of mathematics},
pages = {39--71},
year = {1999},
volume = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/LJM_1999_3_a2/}
}
B. M. Doubrov; B. P. Komrakov; T. Morimoto. Equivalence of holonomic differential equations. Lobachevskii journal of mathematics, Tome 3 (1999), pp. 39-71. http://geodesic.mathdoc.fr/item/LJM_1999_3_a2/